# SDR 07FDEA03329

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,952 hours, 19,398 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HOIST POINT OF DORSAL FIN IS DAMAGED BY EROSION.  SURFACE REPAIRED AS PER GUIDELINES OF SRM 51-77-11 PARA 3 A., USING PASTE ADHESIVE AS PER SRM 51-77-10 PARA 5 B (1) IAW. EA 6-5318-92211 AND RAS/DAHAM/4020086/2005 ISS A.
